A new estimator of the fractionally integrated stochastic volatility model
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Elsevier in its journal Economics Letters.
Volume (Year): 63 (1999)
Issue (Month): 3 (June)
Contact details of provider:
Web page: http://www.elsevier.com/locate/ecolet
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Sowell, Fallaw, 1992. "Maximum likelihood estimation of stationary univariate fractionally integrated time series models," Journal of Econometrics, Elsevier, vol. 53(1-3), pages 165-188.
- Tieslau, Margie A. & Schmidt, Peter & Baillie, Richard T., 1996. "A minimum distance estimator for long-memory processes," Journal of Econometrics, Elsevier, vol. 71(1-2), pages 249-264.
- Baillie, Richard T. & Bollerslev, Tim & Mikkelsen, Hans Ole, 1996.
"Fractionally integrated generalized autoregressive conditional heteroskedasticity,"
Journal of Econometrics,
Elsevier, vol. 74(1), pages 3-30, September.
- Tom Doan, . "RATS programs to replicate Baillie, Bollerslev, Mikkelson FIGARCH results," Statistical Software Components RTZ00009, Boston College Department of Economics.
- Ding, Zhuanxin & Granger, Clive W. J. & Engle, Robert F., 1993. "A long memory property of stock market returns and a new model," Journal of Empirical Finance, Elsevier, vol. 1(1), pages 83-106, June.
- Breidt, F. Jay & Crato, Nuno & de Lima, Pedro, 1998. "The detection and estimation of long memory in stochastic volatility," Journal of Econometrics, Elsevier, vol. 83(1-2), pages 325-348.
- Baillie, Richard T., 1996. "Long memory processes and fractional integration in econometrics," Journal of Econometrics, Elsevier, vol. 73(1), pages 5-59, July.
- Hosking, Jonathan R. M., 1996. "Asymptotic distributions of the sample mean, autocovariances, and autocorrelations of long-memory time series," Journal of Econometrics, Elsevier, vol. 73(1), pages 261-284, July.
- Carmen Broto & Esther Ruiz, 2002.
"Estimation Methods For Stochastic Volatility Models: A Survey,"
Statistics and Econometrics Working Papers
ws025414, Universidad Carlos III, Departamento de Estadística y Econometría.
- Carmen Broto & Esther Ruiz, 2004. "Estimation methods for stochastic volatility models: a survey," Journal of Economic Surveys, Wiley Blackwell, vol. 18(5), pages 613-649, December.
- Broto, Carmen & Ruiz, Esther, . "Estimation methods for stochastic volatility models: a survey," Open Access publications from Universidad Carlos III de Madrid info:hdl:10016/4917, Universidad Carlos III de Madrid.
- Celso Brunetti & Christopher L. Gilbert, 1999.
"Bivariate FIGARCH and Fractional Cointegration,"
408, Queen Mary, University of London, School of Economics and Finance.
- Veiga, Helena, .
"A two factor long memory stochastic volatility model,"
Open Access publications from Universidad Carlos III de Madrid
info:hdl:10016/234, Universidad Carlos III de Madrid.
- Helena Veiga, 2006. "A Two Factor Long Memory Stochastic Volatility Model," Statistics and Econometrics Working Papers ws061303, Universidad Carlos III, Departamento de Estadística y Econometría.
- Vergote, Olivier, 2008. "Financial transaction data and volatility.," Open Access publications from Katholieke Universiteit Leuven urn:hdl:1979/2067, Katholieke Universiteit Leuven.
- Ana Pérez & Esther Ruiz, 2001. "Modelos De Memoria Larga Para Series Económicas Y Financieras," Documentos de Trabajo de EstadÃstica y EconometrÃa ds010101, Universidad Carlos III, Departamento de Estadística y Econometría.
- Dhaene, Geert & Vergote, Olivier, 2003. "Asymptotic properties of GMM estimators of stochastic volatility," Open Access publications from Katholieke Universiteit Leuven urn:hdl:123456789/121559, Katholieke Universiteit Leuven.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wendy Shamier).
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.